Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Links associated with generic immersions of graphs

Tomomi Kawamura

Algebraic & Geometric Topology 4 (2004) 571–594
Bibliography
1 N A’Campo, Real deformations and complex topology of plane curve singularities, Ann. Fac. Sci. Toulouse Math. $(6)$ 8 (1999) 5 MR1721511
2 N A’Campo, Generic immersions of curves, knots, monodromy and Gordian number, Inst. Hautes Études Sci. Publ. Math. (1998) MR1733329
3 N A’Campo, Planar trees, slalom curves and hyperbolic knots, Inst. Hautes Études Sci. Publ. Math. (1998) MR1733330
4 M Boileau, S Orevkov, Quasi-positivité d'une courbe analytique dans une boule pseudo-convexe, C. R. Acad. Sci. Paris Sér. I Math. 332 (2001) 825 MR1836094
5 W Gibson, Links and Gordian numbers associated with generic immersions of trees, from: "Proceedings of Art of Low Dimensional Topology VII" (2001) 27
6 W Gibson, M Ishikawa, Links of oriented divides and fibrations in link exteriors, Osaka J. Math. 39 (2002) 681 MR1932288
7 W Gibson, M Ishikawa, Links and Gordian numbers associated with generic immersions of intervals, Topology Appl. 123 (2002) 609 MR1924054
8 M Hirasawa, Visualization of A'Campo's fibered links and unknotting operation, from: "Proceedings of the First Joint Japan–Mexico Meeting in Topology (Morelia, 1999)" (2002) 287 MR1903697
9 M Hirasawa, in preparation
10 M Ishikawa, The $\mathbb{Z}_2$–coefficient Kauffman state model on divides, preprint
11 T Kawamura, On unknotting numbers and four-dimensional clasp numbers of links, Proc. Amer. Math. Soc. 130 (2002) 243 MR1855642
12 T Kawamura, Quasipositivity of links of divides and free divides, Topology Appl. 125 (2002) 111 MR1931179
13 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1990) MR1277811
14 L Rudolph, Algebraic functions and closed braids, Topology 22 (1983) 191 MR683760
15 L Rudolph, Totally tangential links of intersection of complex plane curves with round spheres, from: "Topology '90 (Columbus, OH, 1990)", Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 343 MR1184419
16 L Rudolph, Quasipositivity as an obstruction to sliceness, Bull. Amer. Math. Soc. $($N.S.$)$ 29 (1993) 51 MR1193540
17 T Shibuya, Some relations among various numerical invariants for links, Osaka J. Math. 11 (1974) 313 MR0353295